# SDR R61A201710100751

- Difficulty date: October 10, 2017
- Submitted: October 10, 2017
- Operation: Air carrier
- Aircraft: N138HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000234
- Aircraft time: 23,942 hours, 18,754 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seal Rest
- Part number: 17087556401
- Condition: Corroded
- Location: Frames 83-84
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PAX DOOR CUTOUT LOWER CENTER SEAL REST IS CORRODED.  REMOVED AND REPLACED THE SEAL REST IAW SRM 51-41-01, AND 51-23-06.
